# SDR DALA2025081206032

- Difficulty date: August 11, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 66,677 hours, 34,620 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: No Discrepancy
- Location: Zone 800 R1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R DOOR DOES NOT OPEN FREELY.   PERFORMED OPS CHECK OF R1 DOOR PER A319 AMM 52-10. OPS CHECK NML. OK FOR SVC.
